Some statistical regularities in writing letters
Doklady Akademii Nauk, Tome 145 (1962) no. 4, pp. 735-736
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_4_a8,
author = {S. M. Osovets},
title = {Some statistical regularities in writing letters},
journal = {Doklady Akademii Nauk},
pages = {735--736},
year = {1962},
volume = {145},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a8/}
}
S. M. Osovets. Some statistical regularities in writing letters. Doklady Akademii Nauk, Tome 145 (1962) no. 4, pp. 735-736. http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a8/